# SDR UHLA002475

- Difficulty date: August 30, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N801SA
- Make and model: Dhav DHC8315
- Aircraft serial: 393
- Engine: Pwa PW123
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Part number: 3039242
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 151 - BUF-TTN - ON TAKEOFF, NR 2 ENGINE TORQUE DROPPED FROM APPROXIMATELY 90 PERCENT TO 67 PERCENT AND RETURNED.  AIRCRAFT RETURNED TO BUF.  MAINTENANCE REPLACED NR 1 AND NR 2 NH PROBES IAW PWA MM 72-01-60.  PERFORMED GROUND RUN AND CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
